Our expert says:
All effective meds cause some side-effects, especially in the first couple of weeks as your boy gets used to their presence, and usually before their benefits are obvious. The exact same side-effect one persopn barely notices, another considers a temporary nuisance, and yet another decides is "intolerable" --- so they refuse to tolerate it.
However, while no other medicine makes sense in this situation, CBT, Cognitive-behaviour Therapy, a very specific form of therapy ( the Anxiety-Depression Support Group, for instance, could help guide you towards someone who can provide this ) would be a useful alternative for you --- and with no side-effects ! It focusses specifically on your habit of negative thinking, which you refer to, and helps you to regain control of such bad habits, and to revise them into more useful ways of thinking abou and intereactiving with, life in general. Try it.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.